×

zbMATH — the first resource for mathematics

Erratum: Spanning homogeneous vector bundles. (English) Zbl 0770.14011
The author points out that due to an incorrect lemma the following adjustment has to be made in the original paper [Comment. Math. Helv. 64, No. 3, 395-400 (1989; Zbl 0705.14014)]: in the main theorem and its corollary, the vector bundle \(E\) is spanned by global sections only if (delete the “if” part!) the \(\alpha\) indices of \(E\) are nonnegative.
Reviewer: R.Manthey (Jena)
MSC:
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI EuDML